# SDR AALA201611039002

- Difficulty date: October 29, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 49,188 hours, 22,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: D53371301205
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BOX BEAM UPPER FLANGE AFT TWO FASTENER HOLES HAVE CRACK INDINCATIONS AT FRAME 43 AND -Y1622. REPAIRED THE BOX BEAM IAW EO 5315Y066.
